Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys,

I've been using Quinoderm 5% BP for about 4 years now and over the past few months i've noticed that i've started to get scarring all over my face. I used to only break out mildly but now it seems like I break out every other day which is really starting to annoy the bejebus out of me. Also, when a pimple heals it usually leaves a red mark for a few more weeks or so.

My current regime is..

Morning:

Wash face with luke warm water

Apply Quinoderm all over face

Apply Eucerin moisturiser

Evening:

Use cetaphil soap on my face

Apply Quinoderm all over face

Apply Eucerin moisturiser

I'm afraid that if I stop using the quinoderm I will start breaking out rapidly because my skin is so used to the BP now. On the other hand, if I continue using it I may be damaging my skin in the long term. I don't want to stop using it if I don't have a back-up regime in place so does anyone have any suggestions on products or regimes that might work for me?

I appreciate it.

Share this post


Link to post
Share on other sites

5% BP is waaaaaaaaay too strong and harsh! Your skin is most likely very dry and flakey with the amount of BP your using daily. BP also makes you more sensitive to sunlight and makes your red marks last longer.

I'd ditch the 5% BP for a 2.5% BP and spot treat on only your active acne.

Lastly, think about your diet; that's the main reason you continue to break out

PANIC

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×